MathSciNet Relay Station
MathSciNet bibliographic data
MR2033029 60H15 (93B05 93E03)
Dauer, J. P.; Mahmudov, N. I. Controllability of stochastic semilinear functional differential equations in Hilbert spaces. J. Math. Anal. Appl. 290 (2004), no. 2, 373–394.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement